# SDR UALA2011020200566

- Difficulty date: February 2, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,940 hours, 21,477 cycles
- Engine: Pwa PW2040
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 1551
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED VALVE OFF LIGHT NOT ILLUMINATING.  FOUND RT ENG PRSOV NOT FULLY CLOSING WITH NO AIR APPLIED, REPLACED RT-ENG PRSOV IAW MM.  NO LEAKS WITH APU BLEED ON, CKD NORMAL ON ENG RUN, NO FAULTS.
